Share This Article:

Robust Non-Fragile Control of 2-D Discrete Uncertain Systems: An LMI Approach

Full-Text HTML Download Download as PDF (Size:89KB) PP. 377-381
DOI: 10.4236/jsip.2012.33049    3,488 Downloads   4,980 Views Citations

ABSTRACT

This paper considers the problem of robust non-fragile control for a class of two-dimensional (2-D) discrete uncertain systems described by the Fornasini-Marchesini second local state-space (FMSLSS) model under controller gain variations. The parameter uncertainty is assumed to be norm-bounded. The problem to be addressed is the design of non-fragile robust controllers via state feedback such that the resulting closed-loop system is asymptotically stable for all admissible parameter uncertainties and controller gain variations. A sufficient condition for the existence of such controllers is derived based on the linear matrix inequality (LMI) approach combined with the Lyapunov method. Finally, a numerical example is illustrated to show the contribution of the main result.

Cite this paper

P. Sharma and A. Dhawan, "Robust Non-Fragile Control of 2-D Discrete Uncertain Systems: An LMI Approach," Journal of Signal and Information Processing, Vol. 3 No. 3, 2012, pp. 377-381. doi: 10.4236/jsip.2012.33049.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.